# SDR DHL2007743504

- Difficulty date: January 26, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 39,980 hours, 26,746 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, BS 1183 BULKHEAD SHOWS CRACK AT VERTICAL FLANGE ANGLE, APPROX BETWEEN BBL 36.8 AND WL 225.  COMPLIED WITH REPAIR PROCEDURES PER B727 SB 727-53-0192, TO INCLUDE: TERMINATION OF CRACK END BY STOP DRILLING (.250" HOLE), AND INSTALLATION OF REPAIR PARTS FROM SB REPAIR KIT P/N 65C34406-15.  BARE AREA'S TREATED AND PRIMED AS REQ PER B727 SRM 51-10-2.  AREA RETURNED TO NORMAL.
